Cookies?
Library Header Image
LSE Research Online LSE Library Services

The hypersimple-free c.e. wtt degrees are dense in the c.e. wtt degrees

Barmpalias, George and Lewis, Andrew E. M. (2006) The hypersimple-free c.e. wtt degrees are dense in the c.e. wtt degrees. Notre Dame Journal of Formal Logic, 47 (3). pp. 361-370. ISSN 0029-4527

Full text not available from this repository.

Identification Number: 10.1305/ndjfl/1163775443

Abstract

We show that in the c.e. weak truth table degrees if b < c then there is an a which contains no hypersimple set and b < a < c. We also show that for every w < c in the c.e. wtt degrees such that w is hypersimple, there is a hypersimple a such that w < a < c. On the other hand, we know that there are intervals which contain no hypersimple set.

Item Type: Article
Official URL: http://projecteuclid.org/DPubS?service=UI&version=...
Additional Information: © 2006 University of Notre Dame
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 06 Aug 2013 11:13
Last Modified: 24 Feb 2016 09:46
URI: http://eprints.lse.ac.uk/id/eprint/51422

Actions (login required)

View Item View Item